# SDR SWAA2015042038657

- Difficulty date: April 13, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 35,477 hours, 20,740 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER 101.90, RIB CRACKED AFT OF FWD SPAR, AT 3RD STIFFENER.  REPAIRED RIB IAW SRM.
